MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; SYRINGE

BECTON DICKINSON ECLIPSE; SYRINGE
Catalog Number 305758
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that discovered needle to be faulty, as medication had leaked onto patient from needle attachment.Xxxxx mdip reference number (id): (b)(4) date of incident (yyyy-mm-dd): (b)(6) 2026 site name/location: (b)(6) xxxx optional report to cmdsnet (health canada): incident details: patient requested prn hydromorphone sq, post administration it was discovered needle to be faulty, as medication had leaked onto patient from needle attachment.Writer unable to determine what entered patient versus what leaked out, nursing note made and care team made aware.Procedure: subcutaneous medication administration.Device information device name/description: needle eclipse safety 27 gauge x 0.5 inch use with luer lock tip syringe manufacturer: becton dickinson canada inc manufacturer code/model: 305758 serial or lot number: (b)(6).Device expiry date (yyyy-mm-dd): 2030-03-31 supplier: (b)(4).Supplier catalogue number: 308-305758 was the device retained? no investigation request expected type of investigation: lot review; report history/trend analysis; clinical contact information primary clinical contact (cc on final report): manager (cc on final report): xxxxxx.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: based on device history record review, no abnormality was observed during the production of the affected batches.Current control there is an inspection on hub leak test assembly at the qa functional inspection.Actual root cause could not be determined as no sample were received for investigation.The complaint will be re-opened and re-investigated when actual sample is received.
 
Event or Problem Description
No additional information.

Brand Name
ECLIPSE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24415120
Report Number2243072-2026-00117
Device Sequence Number6051977
Product Code FMI
UDI-Device Identifier00382903057580
UDI-Public(01)00382903057580(11)250402(17)300331(10)5085174
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305758
Device Lot Number5085174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown